I just started taking Topamax a week ago today, and have already seen a tremendous difference in how I feel. But today I started "two a day" dosage and my fingers and face are very numb. Is this normal? I would call and ask my doctor, but last week after the first day of taking the medication I had the worst migraine I had ever gotten while at work and the dr never returned my call, and still hasn't. So please any advice would be greatly appreciated!
These can be side effects of the drug. So was that bad migraine. Your pharmacist can help you with side effects of drugs if your dr isn't answering. Do you have a follow up appointment?
Did your migraine stay as long as usual? I take Topamax for migraines & since I've been on it, I've only had a few migraines. I hope yours went away fast. As for the numbness & tingling - if it is real bothersome call your Pharmacist or last for 8 hrs CALL YOUR DOCTOR. If he doesn't call back after you leave an emergency message go to the hospital & take the pills with you.
- Topamax Information for Consumers
- Topamax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Topamax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Nov 2011 • 2 answers
Updated 15 Aug 2015 • 1 answer
Updated 12 Nov 2017 • 4 answers
Updated 11 Nov 2015 • 1 answer
Updated 27 Dec 2018 • 1 answer